# SDR SWAA095820

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,091 hours, 60,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 4 SLAT T/E WEDGE DELAMINATED.  REPAIRED SLAT PER MM.
